# SDR NACA2025080600001

- Difficulty date: August 6, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,038 hours, 12,975 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4569
- Condition: Failed
- Location: Fuel Boost
- Part time: 5 hours, 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP DID NOT COME ON WITH SWITCH IN ON POSITION. REMOVED AND REPLACED LH FWD BOOST PUMP REF 767 AMM 28-22-03 OPS CHECK GOOD.
